# SDR LR7A9709R

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1110
- Propeller: Allsn A6441FN606
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Part number: 6515407
- Condition: Worn
- Location: Nr 3 Prop Reserv
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE PROPELLER OVERSPEED PROP PITCH LOCKED.  SHUT DOWN NR 3 EN ROUTE WHEN RPM DECREASED TO 13,600.  RE-SEALED NR 3 PROPELLER RESERVOIR, OPERATED AND LEAK CHECKED ON GROUND RUN.  (X)
